# SDR 2000ZZZX222

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5038J
- Make and model: Cessna T310R
- Aircraft serial: 310R0158
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Pipe
- Part number: 085071123
- Condition: Buckled
- Location: Lt Engine
- Part time: 12,136 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF AD 75-23-08-R5 NOTED TAIL PIPE SEVERELY BUCKLED.  TOTAL TIME 1,436.0 HOURS.  INSTALLED KNISLEY STC SA 00040LB.  OPS CHECKED SYSTEM, NO DEFECTS FOUND.
